Periods for continuous self maps of a bouquet of circles

Translated title of the contribution: Periods for continuous self maps of a bouquet of circles

J. Llibre, A. Sá

Research output: Contribution to journalArticleResearch

Translated title of the contributionPeriods for continuous self maps of a bouquet of circles
Original languageMultiple languages
Pages (from-to)1035-1040
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume318
Issue number11
Publication statusPublished - 1 Jan 1994

Cite this